# SDR AALA202304143699

- Difficulty date: April 4, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,129 hours, 8,980 cycles
- Engine: Iae V2533A5
- Engine time: 23,128 hours, 8,980 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17858
- Condition: Fod
- Location: Zone 400 - Nac/P
- Part time: 23,128 hours, 8,980 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, E, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD. FLIGHT CREW REPORTED THAT AFTER TAKEOFF THE AIRCRAFT HIT A FLOCK OF BIRDS (DUCKS) ALONG WITH RECIEVING AN ECAM MESSAGE FOR THE GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL AND LOOSING THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW ALSO REPORTED HAVING VIBRATION FROM AT LEAST ONE ENGINE. THE AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE INSPECTED THE #1 ENGINE AND CONFIRMED THAT THE ENGINE HAD INGESTED THE BIRDS AND THAT THE DAMAGE WAS BEYOND LIMITS REQUIRING THE ENGINE TO BE REPLACED. MAINTENANCE ALSO FOUND THE #1 ENGINE CASE DRAIN FILTER SMALL TUBE CRACKED WHICH CAUSED THE LOSS OF THE GREEN HYDRAULIC SYSTEM FLUID**SUPPLEMENTAL REPORT FOR AALA202304103699: MAINTENANCE REPLACED THE #1 ENGINE PER TASK CARD 26L40071004 AND THE REPLACEMENT ENGINE HAD A SERVICEABLE CASE DRAIN FILTER SMALL TUBE INSTALLED. (SEE AALA202304146719 FOR PART INFORMATION.) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
